UM
Adaptive control-based Barrier Lyapunov Functions for a class of stochastic nonlinear systems with full state constraints
Liu, Yan-Jun; Lu, Shumin; Tong, Shaocheng; Chen, Xinkai; Chen, C. L. Philip; Li, Dong-Juan
2018-01
Source PublicationAUTOMATICA
ISSN0005-1098
Volume87Pages:83-93
AbstractAn adaptive control scheme is developed in the paper for nonlinear stochastic systems with unknown parameters. All the states in the systems are required to be constrained in a bounded compact set, i.e., the full state constraints are considered in the systems. It is for the first time to control nonlinear stochastic systems with the full state constraints. In contrast to deterministic systems, the stochastic systems with the full state constraints are more difficult to be stabilized and the design procedures are more complicated. By constructing Barrier Lyapunov Functions (BLF) in symmetric and asymmetric forms, it can be ensured that all the states of the stochastic systems are not to transgress their constraint bounds. Thus, the proposed scheme not only solves the stability problem of stochastic systems, but also overcomes the effect of the full state constraints on the control performance. Finally, it is proved that all the signals in the closed-loop system are semi-global uniformly ultimately bounded (SGUUB) in probability, the system output is driven to follow the reference signals, and all the states are ensured to remain in the predefined compact sets. The validity of the proposed scheme is verified by a simulation example. (C) 2017 Elsevier Ltd. All rights reserved.
KeywordBarrier Lyapunov Functions Full state constraints Uncertain nonlinear stochastic systems Adaptive control
DOI10.1016/j.automatica.2017.07.028
URLView the original
Indexed BySCI
Language英语
WOS Research AreaAutomation & Control Systems ; Engineering
WOS SubjectAutomation & Control Systems ; Engineering, Electrical & Electronic
WOS IDWOS:000423002400010
PublisherPERGAMON-ELSEVIER SCIENCE LTD
The Source to ArticleWOS
全文获取链接
引用统计
被引频次[WOS]:110   [WOS记录]     [WOS相关记录]
Document TypeJournal article
专题University of Macau
推荐引用方式
GB/T 7714
Liu, Yan-Jun,Lu, Shumin,Tong, Shaocheng,et al. Adaptive control-based Barrier Lyapunov Functions for a class of stochastic nonlinear systems with full state constraints[J]. AUTOMATICA,2018,87:83-93.
APA Liu, Yan-Jun,Lu, Shumin,Tong, Shaocheng,Chen, Xinkai,Chen, C. L. Philip,&Li, Dong-Juan.(2018).Adaptive control-based Barrier Lyapunov Functions for a class of stochastic nonlinear systems with full state constraints.AUTOMATICA,87,83-93.
MLA Liu, Yan-Jun,et al."Adaptive control-based Barrier Lyapunov Functions for a class of stochastic nonlinear systems with full state constraints".AUTOMATICA 87(2018):83-93.
个性服务
推荐该条目
保存到收藏夹
查看访问统计
导出为Endnote文件
Google Scholar
中相似的文章 Google Scholar
[Liu, Yan-Jun]的文章
[Lu, Shumin]的文章
[Tong, Shaocheng]的文章
Baidu academic
中相似的文章 Baidu academic
[Liu, Yan-Jun]的文章
[Lu, Shumin]的文章
[Tong, Shaocheng]的文章
Bing Scholar
中相似的文章 Bing Scholar
[Liu, Yan-Jun]的文章
[Lu, Shumin]的文章
[Tong, Shaocheng]的文章
相关权益政策
暂无数据
收藏/分享
所有评论 (0)
暂无评论
 

除非特别说明,本系统中所有内容都受版权保护,并保留所有权利。